Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 14726, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/14726

On the Fourier expansions of Jacobi forms of half-integral weight

Harish-Chandra Research Institute, Chhatnag Road, Jhusi, Allahabad 211 019, India

Received 23 March 2006; Revised 29 September 2006; Accepted 2 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. M. Apostol, Introduction to Analytic Number Theory, Undergraduate Texts in Mathematics, Springer, New York, 1976. View at Zentralblatt MATH · View at MathSciNet
  2. M. Eichler and D. Zagier, The Theory of Jacobi Forms, vol. 55 of Progress in Mathematics, Birkhäuser Boston, Massachusetts, 1985. View at Zentralblatt MATH · View at MathSciNet
  3. M. Manickam and B. Ramakrishnan, “An Eichler-Zagier map for Jacobi forms of half-integral weight,” Pacific Journal of Mathematics, vol. 227, no. 1, pp. 143–150, 2006. View at Google Scholar
  4. H. Skogman, “On the Fourier expansions of Jacobi forms,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 48, pp. 2583–2594, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. Skogman, “Generating Jacobi forms,” The Ramanujan Journal, vol. 10, no. 3, pp. 325–339, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. Tanigawa, “Modular descent of Siegel modular forms of half integral weight and an analogy of the Maass relation,” Nagoya Mathematical Journal, vol. 102, pp. 51–77, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet